# SDR DALA2022080405362

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 70,828 hours, 9,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 ON TAXI-IN DOOR 3R WOULD NOT DISARM.. CORRECTIVE ACTION: OPERATING 3R DOOR ARM/DISARM CONTROL HANDLE SEVERAL TIMES. FOUND OPERATION NORMAL. UNABLE TO DUPLICATE FAULT. (8978707)
